# SDR DU4R2023051700009

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,678 hours, 32,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Crossbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF CROSS BEAM  AT HAECO LAKE CITY, FLORIDA HFEC ROTO OF FR 16 HOLES FOUND HOLE #1 CRACKED AT APPROX. 12 O-CLOCK POSITION.  S/O 193145 N/R 44091
